# SDR CA130301008

- Difficulty date: January 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 2,769 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3160 · Central Display
- Part: Module
- Part number: 70364101902
- Condition: Failed
- Location: Advanced Graphic
- Part time: 2,787 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, AND ON ACFT POWER-UP, AGM-1 FAIL WAS ANNUNCIATED ON THE CAS PANEL.  THE NR 1 PFD AND UPPER MFD WERE "X".  AGM CARD WAS REPLACED WITH SERVICEABLE UNIT, AND ACFT RETURNED TO SERVICE.
